Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 4, NWS Albuquerque, NM

June 30, 20215 counties in New Mexico

NWS Albuquerque, NM issued this flash flood watch at Jun 30, 2021, 3:01 AM MDT for 5 counties in New Mexico. It took effect at Jun 30, 2021, 6:00 AM MDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2021, 3:01 AM MDT (09:01 UTC)
In effect from
Jun 30, 2021, 6:00 AM MDT
Expired
Jul 1, 2021, 8:54 PM MDT
In force
39 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

Counties Catron County, NM, Lincoln County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 106 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WGUS65 KABQ 300901
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
301 AM MDT Wed Jun 30 2021

NMZ208-209-220-224-225-241-302145-
/O.NEW.KABQ.FF.A.0004.210630T1200Z-210701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-South Central Highlands-Upper Tularosa Valley-San Agustin
Plains and Adjacent Lowlands-
301 AM MDT Wed Jun 30 2021

...FLASH FLOOD WATCH IN EFFECT FROM 6 AM MDT THIS MORNING THROUGH 
THIS EVENING...

The National Weather Service in Albuquerque has issued a

* Flash Flood Watch for portions of central and west central New 
  Mexico, including the following areas, in central New Mexico, 
  Lower Rio Grande Valley, San Agustin Plains and Adjacent Lowlands, 
  South Central Highlands and Upper Tularosa Valley. In west central 
  New Mexico, San Francisco River Valley and Southwest Mountains.

* Through this evening.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across portions of south central and southwest New Mexico through 
  late this evening. Abundant moisture and slow storm motions will 
  yield rainfall amounts of 1 to 2 inches with locally higher 
  amounts possible. This rainfall will enhance the risk of localized 
  flash flooding, especially on and downstream of more recent burn 
  scars.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.


&&

$$

NMZ226-238>240-302145-
/O.EXT.KABQ.FF.A.0003.000000T0000Z-210701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-Chaves County Plains-Eastern Lincoln
County-Southwest Chaves County-
301 AM MDT Wed Jun 30 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of central and southeast New Mexico, including the 
  following areas, in central New Mexico, Eastern Lincoln County and 
  South Central Mountains. In southeast New Mexico, Chaves County 
  Plains and Southwest Chaves County.

* Through this evening.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across south central and southeast New Mexico through late this 
  evening. Abundant moisture and slow storm motions will yield 
  rainfall amounts of 1 to 2 inches with locally higher amounts 
  possible. This additional rainfall combined with wet antecedent 
  conditions will enhance the risk of localized flash flooding. In 
  addition, areas near and downstream of recent burn scars in the 
  Sacramento Mountains may be more vulnerable to rapid runoff and 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

11
4 follow-up statements
155 
WGUS65 KABQ 301953
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
153 PM MDT Wed Jun 30 2021

NMZ208-209-220-224-225-241-010600-
/O.EXT.KABQ.FF.A.0004.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-South Central Highlands-Upper Tularosa Valley-San Agustin
Plains and Adjacent Lowlands-
153 PM MDT Wed Jun 30 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, Lower Rio Grande Valley, 
  San Agustin Plains and Adjacent Lowlands, South Central Highlands 
  and Upper Tularosa Valley. In west central New Mexico, San 
  Francisco River Valley and Southwest Mountains.

* Through Thursday afternoon.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across portions of south central and southwest New Mexico through 
  late this evening. Abundant moisture and slow storm motions will 
  yield rainfall amounts of 1 to 2 inches with locally higher 
  amounts possible. This rainfall will enhance the risk of localized 
  flash flooding, especially on and downstream of more recent burn 
  scars. Additional rain late tonight and Thursday will keep the 
  potential for flash flooding through Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.



&&

$$

NMZ226-238>240-010600-
/O.EXT.KABQ.FF.A.0003.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-Chaves County Plains-Eastern Lincoln
County-Southwest Chaves County-
153 PM MDT Wed Jun 30 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of central and southeast New Mexico, including the 
  following areas, in central New Mexico, Eastern Lincoln County and 
  South Central Mountains. In southeast New Mexico, Chaves County 
  Plains and Southwest Chaves County.

* Through Thursday afternoon.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across south central and southeast New Mexico through late this 
  evening. Abundant moisture and slow storm motions will yield 
  rainfall amounts of 1 to 2 inches with locally higher amounts 
  possible. This additional rainfall combined with wet antecedent 
  conditions will enhance the risk of localized flash flooding. In 
  addition, areas near and downstream of recent burn scars in the 
  Sacramento Mountains may be more vulnerable to rapid runoff and 
  flash flooding. Additional rain late tonight and Thursday will 
  keep the risk going for flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

CHJ
329 
WGUS65 KABQ 010716
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
116 AM MDT Thu Jul 1 2021

NMZ208-209-220-224-225-241-012145-
/O.CON.KABQ.FF.A.0004.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-South Central Highlands-Upper Tularosa Valley-San Agustin
Plains and Adjacent Lowlands-
116 AM MDT Thu Jul 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, Lower Rio Grande Valley, 
  San Agustin Plains and Adjacent Lowlands, South Central Highlands 
  and Upper Tularosa Valley. In west central New Mexico, San 
  Francisco River Valley and Southwest Mountains.

* Through this afternoon.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across portions of south central and southwest New Mexico through 
  Thursday afternoon. Abundant moisture and slow storm motions will 
  yield rainfall amounts of 1 to 2 inches with locally higher 
  amounts possible. This rainfall will enhance the risk of localized 
  flash flooding, especially on and downstream of more recent burn 
  scars. Additional rain Thursday will keep the potential for flash 
  flooding through Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.



&&

$$

NMZ226-238>240-012145-
/O.CON.KABQ.FF.A.0003.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-Chaves County Plains-Eastern Lincoln
County-Southwest Chaves County-
116 AM MDT Thu Jul 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of central and southeast New Mexico, including the 
  following areas, in central New Mexico, Eastern Lincoln County and 
  South Central Mountains. In southeast New Mexico, Chaves County 
  Plains and Southwest Chaves County.

* Through this afternoon.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across south central and southeast New Mexico through Thursday 
  afternoon. Abundant moisture and slow storm motions will yield 
  rainfall amounts of 1 to 2 inches with locally higher amounts 
  possible. This additional rainfall combined with wet antecedent 
  conditions will enhance the risk of localized flash flooding. In 
  addition, areas near and downstream of recent burn scars in the 
  Sacramento Mountains may be more vulnerable to rapid runoff and 
  flash flooding. Additional rain Thursday will keep the risk going 
  for flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

11
640 
WGUS65 KABQ 012023
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
223 PM MDT Thu Jul 1 2021

NMZ208-209-220-224-225-241-020600-
/O.EXT.KABQ.FF.A.0004.000000T0000Z-210702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-South Central Highlands-Upper Tularosa Valley-San Agustin
Plains and Adjacent Lowlands-
223 PM MDT Thu Jul 1 2021

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The Flash Flood Watch is now in effect for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, Lower Rio Grande Valley, 
  San Agustin Plains and Adjacent Lowlands, South Central Highlands 
  and Upper Tularosa Valley. In west central New Mexico, San 
  Francisco River Valley and Southwest Mountains.

* Until Midnight MDT tonight.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across portions of south central and southwest New Mexico through 
  early tonight. Abundant moisture and slow storm motions will yield 
  rainfall amounts of 1 to 2 inches with locally higher amounts 
  possible. This rainfall will enhance the risk of localized flash 
  flooding, especially on and downstream of more recent burn scars.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

NMZ226-238>240-020600-
/O.EXT.KABQ.FF.A.0003.000000T0000Z-210702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-Chaves County Plains-Eastern Lincoln
County-Southwest Chaves County-
223 PM MDT Thu Jul 1 2021

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The Flash Flood Watch is now in effect for

* Portions of central and southeast New Mexico, including the 
  following areas, in central New Mexico, Eastern Lincoln County and 
  South Central Mountains. In southeast New Mexico, Chaves County 
  Plains and Southwest Chaves County.

* Until Midnight MDT tonight.

* Showers and thunderstorms, some with heavy rainfall, are expected 
  across south central and southeast New Mexico through early 
  tonight. Abundant moisture and slow storm motions will yield 
  rainfall amounts of 1 to 2 inches with locally higher amounts 
  possible. This additional rainfall combined with wet antecedent 
  conditions will enhance the risk of localized flash flooding. In 
  addition, areas near and downstream of recent burn scars in the 
  Sacramento Mountains may be more vulnerable to rapid runoff and 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

CHJ
455 
WGUS65 KABQ 020254
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
854 PM MDT Thu Jul 1 2021

NMZ208-209-220-224-225-241-020400-
/O.CAN.KABQ.FF.A.0004.000000T0000Z-210702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-South Central Highlands-Upper Tularosa Valley-San Agustin
Plains and Adjacent Lowlands-
854 PM MDT Thu Jul 1 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central and west central New 
Mexico, including the following areas, in central New Mexico, Lower 
Rio Grande Valley, San Agustin Plains and Adjacent Lowlands, South 
Central Highlands and Upper Tularosa Valley. In west central New 
Mexico, San Francisco River Valley and Southwest Mountains. has been 
cancelled.

The Flash Flood Watch is cancelled.

$$

NMZ226-238>240-020600-
/O.CON.KABQ.FF.A.0003.000000T0000Z-210702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-Chaves County Plains-Eastern Lincoln
County-Southwest Chaves County-
854 PM MDT Thu Jul 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The Flash Flood Watch continues for

* Portions of central and southeast New Mexico, including the 
  following areas, in central New Mexico, Eastern Lincoln County and 
  South Central Mountains. In southeast New Mexico, Chaves County 
  Plains and Southwest Chaves County.

* Until Midnight MDT tonight.

* Isolated additional thunderstorms with heavy rain remain possible 
  this evening. Heavy rain over the south central mountains earlier 
  on Thursday will travel gradually down stream through late evening 
  potentially flooding low water crossings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

44

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jun 29, 11:59 PM MDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 29, 11:59 PM MDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1159 PM MDT Tue Jun 29 2021

.AVIATION...
06Z TAF CYCLE
A mixed bag of VFR to IFR conditions prevail across the area and will
continue through the TAF period with areas of stratiform rain,
numerous showers and increasing chances for thunderstorms Wednesday
afternoon.

11

&&

.PREV DISCUSSION...300 PM MDT Tue Jun 29 2021...
.SYNOPSIS...
The summer shower and thunderstorm weather pattern will dominate
northern and central New Mexico for the rest of this week and
through the Fourth of July holiday weekend. Showers and
thunderstorms will be capable of producing locally heavy rain, which
could lead to flash flooding, particularly across area burn scars,
complex terrain and urban areas. High temperatures will be
considerably cooler than normal through Wednesday before recovering
to within a few degrees of normal early next week.

&&

.DISCUSSION...

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
Widespread rain has been the rule today across central and eastern
NM, with spottier rainfall and a few thunderstorms across the west.
A few breaks in the clouds continue across the west, and some breaks
are developing across southeast portions of the CWA. With clouds
looking increasingly agitated in these areas via satellite imagery
as destabilization occurs, a few thunderstorms will remain possible
through the evening. Otherwise, it looks to be too cool and stable
for thunderstorms, but rain will persist. Precipitation should
gradually wane overnight west of the central mountain chain, but
will persist along and east of the central mountain chain. It
continues to look like the heaviest precipitation will be over
Lincoln and Chaves counties where a Flash Flood Watch remains in
effect. Also, due to the long duration rainfall, creeks, arroyos and
rivers are rising in these areas as well. These will continue to
rise overnight, when it will be harder to see, thus it will be
important to stay away from all drainages tonight.

It does look like the persistent rainfall will come to an end early
Wednesday, but as temperatures warm up and the atmosphere becomes
increasingly unstable, expect more in the way of thunderstorm
activity by the afternoon hours. Because the ground will be primed
by the recent rainfall, at least across much of central and eastern
NM, concern for flash flooding will continue given the probability
of higher rainfall rates in thunderstorm activity. Any moisture
moving into the area from TS Enrique will further increase concern.
Much of the precipitation should diminish Wednesday night with the
loss of daytime heating and the upper high inching westward toward
NM.

34

LONG TERM...(THURSDAY THROUGH TUESDAY)...

The upper high centered well to our east today will slowly shift
westward and by Saturday will be located over southern UT/northern
AZ/Four Corners. A surface boundary looks to impact the east around
Friday, producing a weak setback in the projected warming trend and
serving as a focus for showers and storms.

The upper high will wobble around to our west and northwest early
next week, with high temperatures finally warming to within a few
degrees of normal for early July. Afternoon and early nighttime
showers and storms will continue with storm motions generally
trending from north to south.

&&

.FIRE WEATHER...
Wet weather continues across northern and central NM today.
Widespread wetting rainfall will continue across central and eastern
NM through tonight, with spottier precipitation across the west. A
few thunderstorms will also remain possible across western NM and
the far east central plains. Daily rounds of showers and
thunderstorms are on tap throughout the week. Thunderstorms will be
more common starting tomorrow (Wednesday) as temperatures warm and
the atmosphere destabilizes. Storms should tend to favor high
terrain areas initially, before slowly moving onto lower elevations.
Storm motions throughout the week will be slow as an upper high
moves back overhead. Thus, a slow warming trend will continue
through the rest of the week and locally heavy rainfall will be
likely.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM MDT Wednesday for the following
zones... NMZ226-238>240.

&&
Hazardous weather outlook, Jun 29, 3:46 AM MDT, 23 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
346 AM MDT Tue Jun 29 2021

NMZ201>241-301030-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
346 AM MDT Tue Jun 29 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A continued threat of locally heavy rainfall and flash flooding will
persist today, particularly for Lincoln and Chaves counties. A Flash
Flood Watch is in effect through tonight for southern portions of
the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A continued threat of locally heavy rain through the work week and
into the holiday weekend with an active Monsoon pattern in place. The
threat for flash flooding will be highest in and near recent burn
scars.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:40 AM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jun 30, 2:00 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt3 hr
Jun 30, 2:12 PM MDTAreal Flood AdvisoryABQChaves6 hr
Jun 30, 2:23 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt3 hr
Jun 30, 2:43 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jun 30, 4:26 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jun 30, 5:04 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt116 min
Jun 30, 5:56 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt2 hr

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.